# SDR UIEA2011050500255

- Difficulty date: May 5, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 106,830 hours, 18,788 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP BEING PERFORMED, MX FOUND THE LT WS 594.0, 16" AFT OF L/E - L/E KRUEGER FLAP - LOWER SURFACE EXTERNAL SKIN WITH DELAMINATION DAMAGE (AREA:MEASURES APPROX 12 IN DIA) (REF FIGURE 1). (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, REPEAT DETAIL VISUAL INSP AT EVERY 5 FC (FLIGHT CYCLES) AND PERMANENT REPAIR IAW THE SRM 51-40-09, FIG 18 IAW 51-40-12 AT THE NEXT A CHECK AFTER PART 1.)
